MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1086/342562

Медицинская библиотека · Clinical infectious diseases : an official publication of the Infectious Diseases Society of America · 2002

Exogenous cushing syndrome mimicking human immunodeficiency virus lipodystrophy.

Gupta Samir K, Dubé Michael P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 45-year-old man infected with human immunodeficiency virus (HIV) developed abnormal fat accumulations that initially were believed to be caused by HIV lipodystrophy. Further clinical evaluation revealed, however, that the patient had developed exogenous Cushing syndrome, which presumably was caused by the inhibition of CYP3A4's metabolism of inhaled fluticasone by the protease inhibitor ritonavir. Clinicians should be aware that clinical clues may indicate conditions other than lipodystrophy that may cause abnormal fat accumulation and that fluticasone should be cautiously administered to patients who are receiving ritonavir.

Для цитирования: Gupta Samir K, Dubé Michael P. Exogenous cushing syndrome mimicking human immunodeficiency virus lipodystrophy.. Clinical infectious diseases : an official publication of the Infectious Diseases Society of America. 2002. DOI: 10.1086/342562.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.